# SDR AALA200802421A

- Difficulty date: October 28, 2008
- Submitted: December 22, 2008
- Operation: Air carrier
- Aircraft: N698AN
- Make and model: Boeing 757223
- Aircraft serial: 26980
- Aircraft time: 46,126 hours
- System (JASC): 2400 · Electrical Power System
- Part: Power Supply
- Condition: Shorted
- Location: Power Panel
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

SJU INFLIGHT MIA TO BGI - PASSENGERS REPORTED SEEING SPARKS AT FLOOR VENTS BY RIGHT WING EXIT ROWS.  PASSENGERS AND FLIGHT ATTENDANTS IN AREA SMELLED SMOKE.  LANDED SJU WITHOUT INCIDENT.  FOUND ROW 20DEF LOWER VENT PANEL POWERPORT POWER SUPPLY BOX SMELLED BURNED.   REPLACED ROW 20DEF LOWER VENT PANEL POWERPORT POWER SUPPLY.  SYSTEM GROUND CHECKED NORMAL OPERATION.
